# SDR USAA2013112200013

- Difficulty date: October 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 101362409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 INTERGRANULAR CORROSION ON FLOOR BEAM UPPER CHORD AT BS 324 BETWEEN RBL 55 TO RBL 63.  REPAIRED FLOOR BEAM UPPER CHORD AT BS 324 BETWEEN RBL 55 TO RBL 63 IAW B757 SRM 53-10-08-2R-1.
